Jump to content





Day 4

Posted by Trudi, 26 February 2013 · 328 views

cetaphil carmex accutane dry crazy noresults sad moisturise piercings
okay! Day 4 and i already look like a scaly dragon, its terrible:( and my makeup looks awful aswell, does anyone know a good foundation and concealor that i could buy out of the drugstores thats not too expensive? please help. 
 
anyway except for my face peeling off, ive got my naval pierced and its starting become quite dry and red (not very nice) ive got stretched ears and theres no problems with them? im really annoyed im refusing to take out my piercings because i love them, and there not badly hurting or anything just a bit itchy but its making me so sad, wah:/ does anyone else have this problem with piercings?
 
also my eyes! my eyes, are crazy and sore the past couple of days they were bloodshot and very sensitive at the edges and even walking would cause a wind and my eyes would start watering! today i was sitting in class and my eyes are very very very sensitive to light now and it was bright and i was getting a terrible headache like i thought a monster was jumping about my head, god!
 
this is only day 4 and already all this! everyone is so lucky that dont get symptoms until 2weeks after starting it, awk well its just making me very excited to see results! plus i dont know anyone or any of my friends that have taken accutane/roaccutane so would just like to know im not alone in my symptoms, great thanks guys, give me some feedback and comments please! 
 




I started getting symptoms on my 3rd day of taking it! And no one else I read had them that early! But for me it got better the second month. For foundation just buy any brand from the drugstore that has a good reputation. I'm from the states so I don't know what kind you have in your drugstore. I'm guessing your from Europe since roaccutane is mostly used over there. If not sorry lol. But make sure you get one formulated for dry skin. And apply moisturizer before putting it on then let it dry. Then apply foundation. If you have some shine just use a little bit of mineral powder. And for concealer don't use a thick creamy one. Make sure you use one that's liquid because if its not it will probably just cake into your skin and look horrible.


I also had some problems piercings. They get sensitive if I wear fake earrings. And a lot of people with new piercings get infections and have to let them close. So I don't know what you should do about that. Maybe call your dermatologist? Mine do get itchy though.

And for your eyes you can get some eye drops for dry, red eyes.

I can't remember the names of the products I'm using right now so ill comment later telling you them!
So for moisturizer I use Cetaphil moisturizing creme because its more moisturizing than the regular lotion and I think it sinks into your skin better. Then I use Revlon Colorstay liquid foundation and then I use a little bit of powder where it looks shiny from the moisturizer. I either use E.L.F. High definition powder in clear or Revlon Colorstay Aqua or Maybelline fit me. I don't use concealer anymore but I suggest glamoflauge by hard candy and you can get that at Walmart or online. Another foundation I like is Neutogena healthy skin. I don't use that but i know a lot of people on Accutane who use that one.

So for moisturizer I use Cetaphil moisturizing creme because its more moisturizing than the regular lotion and I think it sinks into your skin better. Then I use Revlon Colorstay liquid foundation and then I use a little bit of powder where it looks shiny from the moisturizer. I either use E.L.F. High definition powder in clear or Revlon Colorstay Aqua or Maybelline fit me. I don't use concealer anymore but I suggest glamoflauge by hard candy and you can get that at Walmart or online. Another foundation I like is Neutogena healthy skin. I don't use that but i know a lot of people on Accutane who use that one.

 

ah thankyou so much! great knowing someone with such early symptoms, did you have any breakouts? ah thats great and yeah im in the uk, yeah im definetly going to try the neutrogena or revlon foundation!

Your welcome!! And I did get some breakouts in the first week but that's actually a good thing because it pushes all the crap out of your face. So you have to get breakouts sometime during your course. I'd rather get it in the beginning because then you won't get huge gross breakouts the 3rd month or whenever. Also if you get put in a higher dose you might get more breakouts. I'm on my second month and I'm still getting breakouts. But nothing too bad and a lot less than before I was on Accutane.

aw yeah ofcourse. thats good to know cause i was worrying about the breakouts because ive not had any yet but ive not had my skin clear up either so..